# SDR ABXA000164

- Difficulty date: March 6, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 40,986 hours, 45,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591412161N
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN ENTRY DOOR PAN CRACKED.  REPAIRED IAW DC9 SRM 51-30-2.
